MathSciNet Relay Station
MathSciNet bibliographic data
MR1621949 33D45
Ismail, Mourad E. H.; Rahman, Mizan; Stanton, Dennis Quadratic $q$-exponentials and connection coefficient problems. Proc. Amer. Math. Soc. 127 (1999), no. 10, 2931–2941.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement